MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CONST INSRT W/JRNY LOCK SZ 3-4 11MM; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR

SMITH & NEPHEW, INC. GII CONST INSRT W/JRNY LOCK SZ 3-4 11MM; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Catalog Number 13HM17062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/20/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to medial femoral condyle metaphyseal compression fracture consistent with knee pain and difficulty walking.
 
Additional Manufacturer Narrative
Corrections.
 
Additional Manufacturer Narrative
Following receipt of additional information concerning this case it has been determined that the initial report was submitted in error.Please therefore disregard this report.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
GII CONST INSRT W/JRNY LOCK SZ 3-4 11MM
Common Device Name
PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMRMTLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7149005
Report Number1020279-2017-01348
Device Sequence Number11072181
Product Code JWH
UDI-Device Identifier00885556083932
UDI-Public00885556083932
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2023
Device Catalogue Number13HM17062
Device Lot Number10FM03225
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer12/14/2017
12/14/2017
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date02/26/2018
03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022224/14HM06433; 74024838/13LM10928
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR